Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 28, 2014, 11:55:41 AM

Login with username, password and session length


Members
  • Total Members: 23338
  • Latest: math27
Stats
  • Total Posts: 636432
  • Total Topics: 48302
  • Online Today: 258
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: MY DR SWITCHED FROM CONVIVIR/EFAVIRENZ TO 2 SAQUINAVIR RITONAVIR  (Read 1469 times)

0 Members and 1 Guest are viewing this topic.

Offline dagdave2

  • Member
  • Posts: 8
Hi, back to this great site after a while. I live in mexico and my dr. switched convivir & efavirenz to convivir saquinavir and ritonavir (don't know if those are the names in english). due to stomach problems. I know that there isn't pretty much anything I can do as the medicine is provided by the social security of the country, but i want to know if this will affect me. thank you very much...

Offline newt

  • Member
  • Posts: 3,878
  • the one and original newt
Re: MY DR SWITCHED FROM CONVIVIR/EFAVIRENZ TO 2 SAQUINAVIR RITONAVIR
« Reply #1 on: July 28, 2007, 04:20:12 AM »
It's a standard and effective combination.

Saquinavir can also cause stomach problems but they do tend to settle after the first few weeks. 

The AZT in Combivir can also cause stomach problems - if your having nauseas this drug may be the one causing the problem.

Good luck

- matt
"The object is to be a well patient, not a good patient"

Offline dagdave2

  • Member
  • Posts: 8
Re: MY DR SWITCHED FROM CONVIVIR/EFAVIRENZ TO 2 SAQUINAVIR RITONAVIR
« Reply #2 on: July 29, 2007, 04:45:53 PM »
thank you newt.i'll finish my monthly efav/conv and i'll start with the new ones. i'll post how i feel.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.